# SDR SWIA200413343

- Difficulty date: April 8, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,796 hours, 23,208 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; FLOORBEAM CUT ALONG BOTTOM FLANGES, FS 467.0; LBL 9.0.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED IAW CRJ REO-53-41-211.
